Advertisement

What should I do in case of a glipizide-metformin overdose?

In case of a glipizide-metformin overdose, you should call your local poison control center right away and seek immediate medical help. Overdoses are very serious and should be treated as soon as possible. Overdoses of glipizide-metformin can cause severe hypoglycemia and symptoms like stomach pain, seizure, weakness, confusion, anxiety, mood swings, cold sweats, decreased appetite, diarrhea, drowsiness, hunger, irregular heartbeat, trouble breathing, muscle pain and cramping, headaches, nightmares or insomnia, speech impediments, sweating, tremors, blurred vision and coma.


Continue Learning about Antidiabetic

Is long-acting insulin better for lowering blood sugar before eating?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Yes,long-acting insulin (Lantus or Levemir) is better than short-acting insulin (regular) at lower...
More Answers
How do the diabetes drugs Byetta and Victoza affect weight?
Dr. Jack Merendino, MDDr. Jack Merendino, MD
Since it was introduced in 2006, Byetta has been prescribed widely. Victoza was introduced in 2010 a...
More Answers
How should I distribute my insulin throughout the day?
American Diabetes AssociationAmerican Diabetes Association
Here is one formula that some people find helpful as a starting point for deciding how to distribute...
More Answers
When should I call my doctor about problems taking Novolin?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Yes. Norelgestromin-ethinyl estradiol transdermal (Ortho Evra) is a birth control patch applied ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.